# SDR CALA2013103192544

- Difficulty date: October 15, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 79,472 hours, 24,018 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Drain
- Condition: Clogged
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER DRAINING OUT OF THE BELLY DRAIN HOLE.  CHECKED AFT GLY DRAINAGE OPERATION IAW AMM & APPEARS OPERATION IS NORMAL.  DOOR DRAINS & AFT FLOOR DRAIN COME OUT OF BELLY WEEP HOLE BY THE AFT DRAIN MAST & LAVATORY SVC PANEL.  GALLEY SINK COMING OUT OF DRAIN MAST.  COFFEEMAKERS DO NOT APPEAR TO HAVE ANY DRAINAGE & SPILL ON COUNTER THEN TO FLOOR, NEED MORE TROUBLESHOOTING.  REMOVED CM & FOUND BOTH DRAINS COMPLETELY CLOGGED.  CLEANED DRAINS, GALLEY DRAIN FILTER, OPERATIONS CHECKED CM & NO LEAKS.  CHECKED WATER & DRAIN LINES BEHIND SHUT OFF VLV & NO LEAKS NOTICED.
